# SDR ASOA2014082911166

- Difficulty date: August 20, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 426-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RBL 9 HAS EIGHT AREAS OF CORROSION, BS 426 -  549.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11-000-802 AND AMM 53-01-11-400-802.
